# SDR AALA201708229015

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 61,331 hours, 22,926 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE BUSTLE FOUND FALLING OFF. INSTALLED THE BUSTLE.
